# SDR 99ZZZX3095

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9306P
- Make and model: Piper PA-24-260
- Aircraft serial: 244802
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 11502650234
- Condition: Mismanufactured
- Location: Fuel System
- Part time: 312 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FULE HOSE CHANGED 3-14-97, CURE DATE/LOT NR 290 1 Q96. HOSE MANUFACTURE DATE 3-13-97.  HOSE GOES FROM FUEL PUMP TO FUEL CONTROL.  HOSE REMOVED TO SHORTEN LENGTH.  HOSE MANDREL WOULD NOT FIT INSIDE HOSE DUE TO COLLAPSED INNER WALL OF HOSE. TT ON HOSE, 312 HOURS.
